# SDR COMA0460009

- Difficulty date: December 30, 2003
- Submitted: January 6, 2004
- Operation: Air carrier
- Aircraft: N528CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7841
- Aircraft time: 828 hours, 758 cycles
- Engine: Ge CF343A1
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fluctuates
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5732 N1 AND N2 AND F/F FLUCTUATING.  COULD NOT DUPLCIATE.  GROUND RUNS WERE NORMAL AND SATISFACTORY.
